# SDR FDEA201110074381

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP, MOST INBD T/E UPPER SURFACE HAS A 2.5 " X .1 " X .002" CHAFE MARK.  SMOOTHED & BLENDED CHAFE MARK IAW SRM 51-73-10 ORIGINAL THICKNESS OF .012 AFTER .008 FOUND TO BE OUT OF LIMITS IAW SRM 57-50-00, FIG 101.  R & R SKIN ASSY AT RT INBD FLAP T/E WEDGE IAW SRM 51-40-21 AND 51-72-10.
